- -

On second minimal subgroups of Sylow subgroups of finite groups

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On second minimal subgroups of Sylow subgroups of finite groups

Mostrar el registro completo del ítem

Ballester Bolinches, A.; Esteban Romero, R.; Li, Y. (2011). On second minimal subgroups of Sylow subgroups of finite groups. Journal of Algebra. 2(342). doi:10.1016/j.jalgebra.2011.06.016

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/19016

Ficheros en el ítem

Metadatos del ítem

Título: On second minimal subgroups of Sylow subgroups of finite groups
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
A subgroup H of a finite group G is a partial CAP-subgroup of G if there is a chief series of G such that H either covers or avoids its chief factors. Partial cover and avoidance property has turned out to be very useful ...[+]
Palabras clave: Finite group , Partial cap-group , Second minimal subgroup , Supersoluble group
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Journal of Algebra. (issn: 0021-8693 )
DOI: 10.1016/j.jalgebra.2011.06.016
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jalgebra.2011.06.016
Descripción: This paper has been published in Journal of Algebra, 342(2):134-146 (2011). Copyright 2011 by Elsevier. http://dx.doi.org/10.1016/j.jalgebra.2011.06.016
Agradecimientos:
The first and the second authors have been supported by the research grant MTM2010-19938-C03-01 from MICINN (Spain). Most of this research was carried out during a visit of the third author to the Departament d'Algebra, ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem